Projectively parallelizable manifolds



Downloads per month over past year

Valdés Morales, Antonio (1991) Projectively parallelizable manifolds. Polytechnic Institute of Bucharest. Scientific Bulletin. Electrical Engineering , 53 (3-4). pp. 355-356. ISSN 1220-3033

Item Type:Article
Additional Information:

Differential geometry and topology applications in physics and technics. Proceedings of the Twenty-second Conference held in Bucharest, September 9–13, 1991

Subjects:Sciences > Mathematics > Topology
ID Code:22492
Deposited On:23 Jul 2013 07:47
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page